MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) rn called into the emergency support program line to request support for review of an auto r wave deflate notification on the cardiosave during use.When asked whether any additional alarms had been present recently (b)(6) stated that a gas loss alarm and an augmentation below set limit alarm had also occurred.She requested review of possible reasons for all alarms.(b)(6) stated she had verified no blood in the helium tubing and that all connections were secure.She stated that the patient was intubated and on a peep of 10 on multiple medication drips and that the pump was currently providing therapy.Esp personnel reviewed possible clinical scenarios that could cause the alarms and walked her through use of the iab fill and start keys to restart therapy should a gas loss alarm occur again.Upon completion of the review and troubleshooting an unable to update timing alarm sounded.(b)(6) stated the patient had a fiber optic catheter in place and that it was being transduced.She stated the fo ap was the current source of arterial pressure on the cardiosave.Esp personnel instructed her to recalibrate the fiber optic sensor however, this did not improve ap quality.Esp personnel had (b)(6) take pictures of the cardiosave and send them for review of therapy timing and all waveforms.After reviewing the images esp personnel instructed her to aspirate and flush the inner lumen with the pump on standby for 15 seconds.After flushing the inner lumen the ap waveform became clearer and more distinct resolving the unable to update timing message.Esp personnel reminded (b)(6) to perform frequent flushing of the inner lumen per hospital protocol and to ensure an x ray is reviewed for proper placement of the iab.Esp personnel also reinforced that she should always ensure there is no blood or discoloration in the helium extender tubing prior to resuming therapy.(b)(6) thanked esp personnel for the assistance and provided complaint information.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.After further review, an initial emdr for this complaint was incorrectly submitted.This is a non-reportable event, making it non-reportable to the fda.As a result, no follow up emdr is necessary.Please cancel this report 2248146-2026-0000860 in your database.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24799343
Report Number2248146-2026-0000860
Device Sequence Number15837257
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000448003(17)280124(11)250124
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000448003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age65 YR
Patient SexMale
Patient Weight95 KG